# SDR USAA920081764

- Difficulty date: August 25, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 55,556 hours, 37,110 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK, CRACKED FRAME, BS 907, S9R.  REPLACED FRAME, BS 907, S9R IAW US AIRWAYS TASK CARD M1C53002.
